RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 184, Number 1, Pages 117–133 (Mi tmf8841)  

This article is cited in 1 scientific paper (total in 1 paper)

Exactly solvable potentials and the bound-state solution of the position-dependent mass Schrödinger equation in $D$-dimensional space

H. Rajbongshi

Physics Department, Nalbari College, Nalbari, Assam, India

Abstract: We propose a transformation method using properties of classical orthogonal polynomials to construct exactly solvable potentials that provide bound-state solutions of Schrödinger equations with a position-dependent mass in $D$-dimensional space. The important feature of the method is that it favors the Zhu–Kroemer ordering of ambiguities for a radially symmetric mass function and potential. This is illustrated using hypergeometric polynomials and the associated Legendre polynomials.

Keywords: position-dependent mass, classical orthogonal polynomial, exactly solvable potential, extended transformation, Schrödinger equation

DOI: https://doi.org/10.4213/tmf8841

Full text: PDF file (498 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 184:1, 996–1010

Bibliographic databases:

PACS: 03.65.Ge, 03.65.Db, 03.65.-w
Received: 12.12.2014

Citation: H. Rajbongshi, “Exactly solvable potentials and the bound-state solution of the position-dependent mass Schrödinger equation in $D$-dimensional space”, TMF, 184:1 (2015), 117–133; Theoret. and Math. Phys., 184:1 (2015), 996–1010

Citation in format AMSBIB
\Bibitem{Raj15}
\by H.~Rajbongshi
\paper Exactly solvable potentials and the~bound-state solution of the~position-dependent mass Schr\"odinger equation in $D$-dimensional space
\jour TMF
\yr 2015
\vol 184
\issue 1
\pages 117--133
\mathnet{http://mi.mathnet.ru/tmf8841}
\crossref{https://doi.org/10.4213/tmf8841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399669}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...184..996R}
\elib{https://elibrary.ru/item.asp?id=24073855}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 184
\issue 1
\pages 996--1010
\crossref{https://doi.org/10.1007/s11232-015-0312-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360193700008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940198542}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8841
  • https://doi.org/10.4213/tmf8841
  • http://mi.mathnet.ru/eng/tmf/v184/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Rajbongshi, “Exact analytic solution of position-dependent mass Schrödinger equation”, Indian J. Phys., 92:3 (2018), 357–367  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:227
    Full text:57
    References:30
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020